MAUDE Adverse Event Report: MICROVENTION, INC. LVIS HDE; INTRACRANIAL NEUROVASCULAR STENT

MICROVENTION, INC. LVIS HDE; INTRACRANIAL NEUROVASCULAR STENT
Model Number 214035-LVIS-D-HDE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ruptured Aneurysm (4436)
Date of Event 08/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
As reported through the lvis pas clinical study: target aneurysm rupture and retreatment: left carotid cavernous fistula from left inferior petrosal sinus with complete obliteration of the left cavernous ica aneurysm, visit to the emergency room complaining of the worst headache of her life.Target cavernous aneurysm treated with stent only, goes on to rupture with development of ccf and undergoes transvenous treatment.The severity of the event was a grade 3.Adverse event not associated with a neurological deficit.The event location was ipsilateral to target lesion.The event was not a transient ischemic attach (tia) or stroke, target aneurysm rebled.The index procedure was performed seven and a half months prior.The event was resolved without sequelae.The event was adjudicated to be related to the study device, study procedure, and disease.
 
Additional Manufacturer Narrative
Note: the product code in section d should be "nje", however, that is not an available option.Thus, "qca" was chosen as it was the closest match.The physical device was not available for evaluation to investigate if a condition existed that would have contributed to the reported event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.This study is ongoing and device/procedure relatedness determinations can be re-adjudicated by independent reviewers/physicians.The study device and study procedure relatedness can change as a result of these reviews.Microvention is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by microvention, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Microvention has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, microvention, or its employees that the device, microvention, or its employees caused or contributed to the event described in the report.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.

Brand Name
LVIS HDE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key22066997
Report Number2032493-2025-90174
Device Sequence Number9501680
Product Code QCA
UDI-Device Identifier00812636022239
UDI-Public(01)00812636022239(11)170616(17)200531(10)17061654U
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
H130005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model Number214035-LVIS-D-HDE
Device Lot Number17061654U
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Initial Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite